| Model Number |
301.100.030 |
| Medical Device Problem Codes |
Device Alarm System (1012); Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
The customer reported that the ventilator triggered an o2 mismatch alarm.No patient involvement was reported.
Additional Manufacturer Narrative
The customer provided device logs for review that showed the last 2-point (2p) calibration was done in (b)(6) of 2025.Technical support guided the customer on how to complete a 2p calibration and the ventilator operated for 30 minutes followed by successful tests with no errors.The reported alarm was triggered due to the user not performing the required 2p calibration prior to using the device.